# SDR DXTA2015091506085

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 5,920 hours, 3,814 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Board
- Part number: SPE3506005001
- Part serial: 1799
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR OBSERVED BY BOTH CREW DURING FLIGHT.   COFFEE HEATERS WERE TURNED OFF & ODOR REMAINED.  LT & RT GEN SHOWED 170 & 130 AMP, SPLIT RESPECTIVELY & WERE FLUCTUATING +/- 20 AMPS RAPIDLY.  WHEN GALLEY & CABIN POWER WAS REMOVED AMP LOAD SEEMED TO STABILIZE.  ODOR WAS STILL PRESENT INTERMITTENTLY THROUGH LANDING.  R & R PCB 82P.  OPS CHECKED GOOD IAW MM 21-21-00, 29-10-20, 30-10-10, 30-40-00, 33-10-10, 71-00-00 & 78-30-00.  PERFORMED GENERATOR OPS TESTED IAW MM 24-30-00 & FOUND AMP SPLIT TO BE WITHIN ALLOWABLE LIMITS.
